Affine isoparametric hypersurfaces.
Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 479-486
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
affine isoparametric hypersurface, affine parallel hypersurface, affine focal point set, affine normal
@article{MZ_1994__217_1_174702,
author = {R. Niebergall and P.J. Ryan},
title = {Affine isoparametric hypersurfaces.},
journal = {Mathematische Zeitschrift},
pages = {479--486},
year = {1994},
volume = {217},
number = {1},
zbl = {0826.53007},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174702/}
}
R. Niebergall; P.J. Ryan. Affine isoparametric hypersurfaces.. Mathematische Zeitschrift, Tome 217 (1994) no. 1, pp. 479-486. http://geodesic.mathdoc.fr/item/MZ_1994__217_1_174702/